International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 794181, 11 pages
doi:10.1155/2008/794181
Research Article
Sums of Reciprocals of Triple Binomial Coefficients
School of Computer Science and Mathematics, Victoria University, P.O. Box 14428, Melbourne, VIC 8001, Australia
Received 28 August 2007; Accepted 17 December 2007
Academic Editor: George Andrews
Copyright © 2008 A. Sofo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
We investigate the integral representation of infinite sums involving the reciprocals of triple binomial coefficients. We also recover some wellknown
properties of ζ(3) and extend the range of results given by other authors.